Scared to fill **... side effects sound serious
Results 1 to 10 of 10
  1. #10
    Bronze Phenster Mrs Manuel's Avatar
    Join Date
    Jun 2008
    Location
    Arizona
    Posts
    29
    Photos
    View albums

    Default

    Hello Jill, I started about a month ago on Phen and my first couple days I was cleaning my office moving things around. I'm sure my co-workers thought I was on crack.. LOL. But that didn't last for long everything is ok now. I've had a couple headaches. I would recommend to you to take only half of you pill when you start. I know a lot of people do that first cause they felt the same way. GOOD LUCK!!
    Weight loss takes time.... But we can all do it!!!

  2. Advertising
    advertising
     

  3. #9
    Bronze Phenster Jill1122's Avatar
    Join Date
    Jul 2008
    Location
    Orlando, Florida
    Posts
    13
    Photos
    View albums

    Default

    Losinweightin08 - You've lost 42 LBS??????? Holy Cow! Great job! Any special secrets on anything special you've done that you want to share with the rest of us? Do you work out? How much cardio do you do in a week? any weight training? Special foods?

  4. #8
    Bronze Phenster Jill1122's Avatar
    Join Date
    Jul 2008
    Location
    Orlando, Florida
    Posts
    13
    Photos
    View albums

    Default

    Tryin - Sounds like you are having a great result from it....

    One of my coworkers was the same as you, (except for the fact he was male) - but he said he barely noticed anything, except maybe a better attention span....

    Well good for you! These are encouraging words, Thanks -

  5. #7
    Bronze Phenster Jill1122's Avatar
    Join Date
    Jul 2008
    Location
    Orlando, Florida
    Posts
    13
    Photos
    View albums

    Default

    REPLY TO SWEET GIRL: I didn't even know they had a low dose..... Hmmmm.... maybe I should have my doctor call that in instead of what I currently have... Fastin 30 mg.

    I agree with you on the idea of having people around your first time taking a new medication... it's better to be safe than sorry....

    Alright then, I guess we are in the same boat.... both waiting to start taking it because we are scared.
    Last edited by Jill1122; July 18th, 2008 at 03:26 PM.

  6. #6
    Bronze Phenster tryin's Avatar
    Join Date
    Jul 2008
    Posts
    17
    Photos
    View albums

    Default

    also sorry I heard costco or sams is the cheapest. I got mine at Costco for 20$

  7. #5
    Bronze Phenster tryin's Avatar
    Join Date
    Jul 2008
    Posts
    17
    Photos
    View albums

    Default

    I feel great! I am on my week, and I had a little headache for the first 2 days, it is now gone... and A little sweaty but you know my DOC says its my metabolism speeding up, so let it speed i said. I was a little nauseated for the first 2 days to, its gone.. No heart racing nothing like that. Now The only thing I deal with is a little constipation, not bad though and nothing I cant control. I have lost 9lbs in 1 week. It really helps. Dont be afraid you can always stop, but it might be just what you need like it was for me, Just enough to aid me and push me where i needed to be. Really I focuse too much now, and the focuse is taking my thoughts away from the food at hand. I pay attention to my kids more now, and really am a different person at this time. If you need anyone to talk to please holler at me.. K Good luck!

  8. #4
    Banned
    Join Date
    Jul 2008
    Posts
    69
    Photos
    View albums

    Default

    Your just like me I'm worried about taking Phentermine but I always worried about taking new medications.
    So I dont know I haven't taken it yet just got the prescription last night & didn't feel like taking it today.
    I'm worried about taking it because I dont know how I will feel after taking it about what side effects that I will have esspecially the heart rate one & the high blood pressure one because I sometimes already have high blood pressure.Im also really worried about having an allergic reaction to the medince like shorthess of breath that is the worest thing ever its so horrible & my parents dont listen to me when I say that Im having health problems like that & so they dont do anything & im not even lieing about it but their like oh Jill.
    My name is Jill so thats what they say.
    So if I had a allergic reaction to this medication like shortness of breath they wont believe me their rude like that & I never lie about my health so I dont know why they dont believe me.
    Who would lie about something serious like that???
    I'm going to try to take it 2morrow when my family will be home.
    I want family around when I take new medince in case something serious happens u never know.
    I also worried about stupid seziures as side effects medications their just wrong & u shouldn't ever
    have that side effect from a medication that shouldn't even be a side effect of a mediation.
    I'm also worried about taking Phentermine because people have told me that diet pills can make your
    heart stop.
    Some girl told me that Advair could do that but I kept having shortness of breath all the time that I was to sick to care anymore.& It hasn't happend yet.
    I think their are just so really rude people out there that just want to lie to make people scared out of their minds.
    I kept avoiding of taking Advair for like weeks & weeks because of what that rude girl said.
    When I take Phentermine everyday im supposed to start checking my blood pressure everyday because it can cause high blood pressure & sometimes I have that when I go to the doctor & if it gets to high im supposed to call the doctors office it kind of makes me worried about this.
    Hmmm.....
    What is your doseage Jill???
    Mine is 15MG im on the lowest dose right now & im still worried about taking it.

  9. #3
    Gold Phenster LoSingWeightin08's Avatar
    Join Date
    Feb 2008
    Location
    Maryland
    Posts
    896
    Photos
    View albums

    Default

    Quote Originally Posted by Jill1122 View Post
    I've been carrying around the ** for over a week now and am scared to take the plunge into purchasing it.... I need to know what you feel like all day.... I don't want to take a pill and have a bad experience for the next 8 hours, since it's 'time released'. Please tell me what you experience.... Racing heart? Sweating? Shakey hands? can you keep focus on one subject, or does your mind keep racing?

    Obviously I've tried some horrible diet pills in the past....

    Also, insurance doesn't cover this, does anyone know what pharmacy fills it for the least amount? Probably Walmart, is what I am thinking...

    I really appreciate the insight from all of you!!!!
    idk how the pharmacy is b/c i dont go 2 one to get my phen. but i never experienced the shaky hands, or sweating..as for the not being able to focus thing, i've had that lonnnnnnnnng before i even knew about phen so its not like i can attribute that to phen lol. i think the most common side effects are the heart palpitations (which is to be expected b/c it is going to elevate ur heart rate) and dry mouth, which is a good side effect to have b/c it helps u drink more water!! i can see y ur a little cautious tho..but whatever u decide i wish u lots of luck
    The proof is in the pics!!! <3





    Starting over again!!!!

  10. #2
    Bronze Phenster Jill1122's Avatar
    Join Date
    Jul 2008
    Location
    Orlando, Florida
    Posts
    13
    Photos
    View albums

    Default ** means "perscription"

    I had typed the letter R and X, and for some reason the computer is automatically entering two ** - Don't know why..... Anyway, it's supposed to mean perscription.

  11. #1
    Bronze Phenster Jill1122's Avatar
    Join Date
    Jul 2008
    Location
    Orlando, Florida
    Posts
    13
    Photos
    View albums

    Question Scared to fill **... side effects sound serious

    I've been carrying around the ** for over a week now and am scared to take the plunge into purchasing it.... I need to know what you feel like all day.... I don't want to take a pill and have a bad experience for the next 8 hours, since it's 'time released'. Please tell me what you experience.... Racing heart? Sweating? Shakey hands? can you keep focus on one subject, or does your mind keep racing?

    Obviously I've tried some horrible diet pills in the past....

    Also, insurance doesn't cover this, does anyone know what pharmacy fills it for the least amount? Probably Walmart, is what I am thinking...

    I really appreciate the insight from all of you!!!!

Similar Threads

  1. The mother of all side effects : Sexual Side Effects
    By Deadcow in forum Side-Effects of Phentermine
    Replies: 2
    Last Post: August 3rd, 2012, 05:14 AM
  2. Side Effects
    By TheNewMe69 in forum My Experience with Phentermine
    Replies: 3
    Last Post: September 7th, 2007, 11:21 PM
  3. Haven't started yet! Scared of the effects!
    By sorceres in forum New Members
    Replies: 12
    Last Post: July 4th, 2006, 09:20 AM
  4. AHHH! Scared of the effects! Will it make me sick?
    By sorceres in forum My Experience with Phentermine
    Replies: 1
    Last Post: June 20th, 2006, 06:10 AM
  5. Scared. Does anyone have this side effect?
    By Bambesi in forum Side-Effects of Phentermine
    Replies: 5
    Last Post: December 9th, 2003, 09:49 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •